The Annals of Probability

On an Analogue of Komlos' Theorem for Strategies

Avner Halevy and M. Bhaskara Rao

Full-text: Open access

Abstract

Using a technique developed by Chen, we obtain an analogue of Komlos' theorem and a simple proof of a strong law of large numbers for strategies.

Article information

Source
Ann. Probab., Volume 7, Number 6 (1979), 1073-1077.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994902

Digital Object Identifier
doi:10.1214/aop/1176994902

Mathematical Reviews number (MathSciNet)
MR548903

Zentralblatt MATH identifier
0425.60022

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems

Keywords
Strategy Komlos' theorem strong law of large numbers

Citation

Halevy, Avner; Rao, M. Bhaskara. On an Analogue of Komlos' Theorem for Strategies. Ann. Probab. 7 (1979), no. 6, 1073--1077. doi:10.1214/aop/1176994902. https://projecteuclid.org/euclid.aop/1176994902


Export citation